arrow
Volume 18, Issue 3
Broyden's Method for Solving Variational Inequalities with Global and Superlinear Convergence

Yu-Fei Yang & Dong-Hui Li

J. Comp. Math., 18 (2000), pp. 289-304.

Published online: 2000-06

Export citation
  • Abstract

In this paper, we establish a quasi-Newton method for solving the KKT system arising from variational inequalities. The subproblems of the proposed method are lower-dimensional mixed linear complementarity problems. A suitable line search is introduced. We show that under suitable conditions, the proposed method converges globally and superlinearly.

  • Keywords

Variational inequality, quasi-Newton method, global convergence, superlinear convergence.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-289, author = {Yang , Yu-Fei and Li , Dong-Hui}, title = {Broyden's Method for Solving Variational Inequalities with Global and Superlinear Convergence}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {3}, pages = {289--304}, abstract = {

In this paper, we establish a quasi-Newton method for solving the KKT system arising from variational inequalities. The subproblems of the proposed method are lower-dimensional mixed linear complementarity problems. A suitable line search is introduced. We show that under suitable conditions, the proposed method converges globally and superlinearly.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9043.html} }
TY - JOUR T1 - Broyden's Method for Solving Variational Inequalities with Global and Superlinear Convergence AU - Yang , Yu-Fei AU - Li , Dong-Hui JO - Journal of Computational Mathematics VL - 3 SP - 289 EP - 304 PY - 2000 DA - 2000/06 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9043.html KW - Variational inequality, quasi-Newton method, global convergence, superlinear convergence. AB -

In this paper, we establish a quasi-Newton method for solving the KKT system arising from variational inequalities. The subproblems of the proposed method are lower-dimensional mixed linear complementarity problems. A suitable line search is introduced. We show that under suitable conditions, the proposed method converges globally and superlinearly.

Yu-Fei Yang & Dong-Hui Li. (1970). Broyden's Method for Solving Variational Inequalities with Global and Superlinear Convergence. Journal of Computational Mathematics. 18 (3). 289-304. doi:
Copy to clipboard
The citation has been copied to your clipboard